# SDR CA090105005

- Difficulty date: January 5, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Sheared
- Location: Attachment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT RIVETS ATTACHING TEE CAP TO OUTBOARD TITAINIUM PANEL P/N 205-030-209-020 UPPER EDGE RIVET P/N MS20470AD4-XX SHEARED.
